A 26-year-old male asked:
I've taken verapamil 120mg for 2 days with negative side affects, tonight i start weaning off it, would it be safe to take 60mg then tomorrow take 30?
1 doctor answer • 1 doctor weighed in
Cardiology 32 years experience
Yes: Yes, you may wean yourself off verapamil that way. Since you have not taken it for a long time the possibility of rebound/withdrawal symptoms is low.
Created for people with ongoing healthcare needs but benefits everyone.
4.2k viewsAnswered >2 years ago
Last updated Apr 23, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.